Alert archive / California / Beach Hazards Statements in 2016
Beach Hazards Statement 29, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Oct 22, 2016, 4:07 PM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2016, 4:07 PM PDT (23:07 UTC)
- Expired
- Oct 23, 2016, 9:00 PM PDT
- In force
- 29 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
808 WHUS46 KLOX 222307 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 407 PM PDT SAT OCT 22 2016 CAZ034-035-230715- /O.NEW.KLOX.BH.S.0029.161022T2307Z-161024T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 407 PM PDT SAT OCT 22 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS DUE TO ELEVATED SURF...WHICH IS IN EFFECT THROUGH SUNDAY EVENING. * HAZARDS...STRONG RIP CURRENTS DUE TO ELEVATED SURF ARE EXPECTED THROUGH SUNDAY EVENING. SURF WILL PEAK LATER TONIGHT THROUGH SUNDAY AFTERNOON...WITH SURF HEIGHTS OF 6 TO 8 FEET AND LOCAL SETS TO 10 FT. * IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES OR ROCKS AND CAPSIZE SMALL BOATS NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ SUKUP
5 follow-up statements
024 WHUS46 KLOX 230434 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 934 PM PDT SAT OCT 22 2016 CAZ034-035-231245- /O.CON.KLOX.BH.S.0029.000000T0000Z-161024T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 934 PM PDT SAT OCT 22 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * HAZARDS...STRONG RIP CURRENTS DUE TO ELEVATED SURF ARE EXPECTED THROUGH SUNDAY EVENING. SURF WILL PEAK LATER TONIGHT THROUGH SUNDAY AFTERNOON...WITH SURF HEIGHTS OF 6 TO 8 FEET AND LOCAL SETS TO 10 FT. * IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES OR ROCKS AND CAPSIZE SMALL BOATS NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT... SWIM BACK TO SHORE. IF TIRED... FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE... FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
347 WHUS46 KLOX 231136 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 436 AM PDT SUN OCT 23 2016 CAZ034-035-232345- /O.CON.KLOX.BH.S.0029.000000T0000Z-161024T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 436 AM PDT SUN OCT 23 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...STRONG RIP CURRENTS DUE TO ELEVATED SURF ARE EXPECTED THROUGH THIS EVENING. SURF WILL PEAK LATER JUST AFTER DAWN...WITH SURF HEIGHTS OF 6 TO 8 FEET AND LOCAL SETS TO 10 FT. * IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES OR ROCKS AND CAPSIZE SMALL BOATS NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT... SWIM BACK TO SHORE. IF TIRED... FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE... FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
764 WHUS46 KLOX 232351 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 451 PM PDT SUN OCT 23 2016 CAZ034-035-240400- /O.CON.KLOX.BH.S.0029.000000T0000Z-161024T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 451 PM PDT SUN OCT 23 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * HAZARDS...STRONG RIP CURRENTS DUE TO ELEVATED SURF ARE EXPECTED THROUGH LATE THIS EVENING. SURF WILL PEAK JUST AFTER DAWN... WITH SURF HEIGHTS OF 6 TO 8 FEET AND LOCAL SETS TO 10 FT. * IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES OR ROCKS AND CAPSIZE SMALL BOATS NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT... SWIM BACK TO SHORE. IF TIRED... FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE... FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ /KJ
960 WHUS46 KLOX 240016 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 516 PM PDT SUN OCT 23 2016 CAZ034-035-240400- /O.CON.KLOX.BH.S.0029.000000T0000Z-161024T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 516 PM PDT SUN OCT 23 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * HAZARDS...STRONG RIP CURRENTS DUE TO ELEVATED SURF ARE EXPECTED THROUGH LATE THIS EVENING. SURF HEIGHTS THIS EVENING OF 6 TO 8 FEET WILL DIMINISH TO 4 TO 6 FEET BY MONDAY MORNING. * IMPACTS...THERE IS AN INCREASED RISK FOR OCEAN DROWNING. RIP CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES OR ROCKS AND CAPSIZE SMALL BOATS NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT... SWIM BACK TO SHORE. IF TIRED... FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE... FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ /KJ
586 WHUS46 KLOX 240401 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 PM PDT SUN OCT 23 2016 CAZ034-035-240515- /O.EXP.KLOX.BH.S.0029.000000T0000Z-161024T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 901 PM PDT SUN OCT 23 2016 ...BEACH HAZARDS STATEMENT HAS EXPIRED... THE BEACH HAZARDS STATEMENT WAS ALLOWED TO EXPIRE. SURF AND STRONG RIP CURRENTS WILL CONTINUE TO SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT... SWIM BACK TO SHORE. IF TIRED... FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE... FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Oct 22, 3:49 PM PDT, 18 minutes earlier.
Area forecast discussion, Oct 22, 3:49 PM PDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
349 PM PDT Sat Oct 22 2016
.SYNOPSIS...
A trough of low pressure will persist off the West Coast through
next week, supporting high clouds at times with showers possible
early in the week and a more significant rain event possible later
in the week. Onshore flow will bring near normal temperatures with
night to morning clouds and patchy fog to coastal areas.
&&
.SHORT TERM...(TDY-TUE)
The marine inversion at KLAX early this afternoon was very shallow
at less than 500 ft deep. Low clouds have lingered over the SoCal
Bight w and nw of Santa Catalina Island to around Point Conception.
A light southerly low level flow has caused the low clouds to edge
northward to the SBA County Central Coast early this afternoon, with
low clouds also along some of the beaches from the southern SBA
County coast to near Zuma Beach. Patchy dense fog has been observed
with these low clouds as well. Otherwise, fair skies with some hi
clouds have persisted over the forecast area today. Breezy s to w
onshore winds will prevail this afternoon mainly over the foothills,
mtns and deserts. Temps much cooler for the coast and vlys today
with highs ranging from the 70s to low 80s along the coast to the
80s to around 90 in the vlys.
Weakening upper level ridging will persist over srn CA thru today. A
broad upper level trof over the e Pac will gradually move into the
area tonight thru Sun, with a broad sw flow aloft and gradually
lowering 500 mb heights. A shortwave trof embedded in the broad
upper level trof is forecast to approach the area Sun night, then
move across srn CA on Mon. Behind this system, a flat upper ridge is
expected to develop over srn CA for Mon night and Tue, with a broad
wsw flow aloft.
Marine layer clouds are forecast to become more organized over the
SoCal bight tonight, with the low level flow turning se to s,
including along and just off the Central Coast tonight and
persisting into Sun. This flow will help to push low clouds into the
SBA s coast and into the central Coast later tonight and Sun
morning, with some low clouds possibly lingering at the Central
Coast beaches thru Sun afternoon. Low clouds will also be possible
along the immediate coast of VTU/L.A. Counties overnight. Patchy
dense fog cannot be ruled out along the Central Coast and SBA County
s coast tonight into Sun morning as well thanks to a lingering
shallow marine inversion. Otherwise, mostly clear skies can be
expected across much of the forecast area thru Sun morning. However,
by Sun morning, mid level moisture is forecast to move up from the s
and into L.A. County, with mostly cloudy skies developing.
Additional mid level clouds moving in will bring partly to mostly
cloudy skies to VTU County by Sun afternoon. The upper level
disturbance will help to spread this cloudiness to all areas Sun
night and Mon. Marine layer clouds are also forecast to persist
along all coastal areas Sun night into Mon morning.
There should be enough moisture with the upper level disturbance to
bring a slight chance of showers to L.A. County and srn VTU County
Sun night into Mon, and to parts of SBA and SLO Counties late Sun
night and Mon morning. Any rainfall that does occur will be on the
light side and generally less than 0.10 inch, altho the EC is
predicting quite a bit more rainfall but is the outlier and will
lean toward the GFS/NAM solutions for this event.
Se to sw low level flow is forecast over the region on Sun, with
gusty winds expected mainly over the foothills, mtns and deserts by
Sun afternoon and lingering into Sun evening. Locally gusty s to sw
winds will persist in these areas Mon afternoon as well as the upper
disturbance moves through the area.
Dry weather is forecast across the region Mon night and Tue. Marine
layer low clouds and fog should persist along the coastal areas
night and morning hours as well. Otherwise partly cloudy skies can
be expected for the most part.
Temps will continue to have a cooling trend Sun through Mon, then
turn slightly warmer on Tue. Highs on Sun are expected to be several
degrees below normal along the coast, and near normal to slightly
above normal inland, then for Mon highs will be several degrees
below normal for the coast and vlys, and near normal to slightly
above normal for the mtns and Antelope Vly. For Tue, temps are
expected to be several degrees below normal along the coast and
near normal to slightly above normal for the vlys, mtns and deserts.
The warmest vlys and foothills should reach the upper 70s to around
80 on Sun, mid to upper 70s for Mon, and mid 70s to low 80s for
Tue.
.LONG TERM...(WED-SAT)
GFS and EC causing headaches today with regard to agreement with the
synoptic scale feature's and timing especially Thu thru Sat. As a
result of the uncertainties and lower confidence, decided to broad-
brush the forecast with a loose model blend.
Fair weather with near to slightly above normal temps can be
expected for Wed. A large upper level trof is still forecast to
develop over the e Pac about 800 miles w of CA by Wed, then move e
toward the CA coast Thu. The EC is much quicker with the upper trof
and associated surface low pressure system and spreads rain into the
Central Coast as early as Thu morning, then pushes rain thru the
rest of the forecast area Thu afternoon and Thu night. The GFS
spreads rain into the area Thu night and Fri morning before tapering
off Fri afternoon. Went with a chance of rain across the region Thu
thru Fri, but again confidence is low on the timing of the weather
system. A moist onshore flow with a residual slight chance of
showers should linger across the region Fri night into Sat morning
as well. There is still the chance of significant rain of an inch or
more across parts of the forecast area from the upcoming weather
system, with the potential for flash flooding and debris flows in
recent burn areas. We will monitor this situation very closely in
the coming days. Further model runs thru early next week should help
to resolve timing and strength issues along with the finer details
of this late-week Pacific storm.
&&
.AVIATION...22/1615Z...
At 1600Z, there was a surface-based inversion at KLAX. The top of
the inversion was 2000 feet with a temperature of 22 degrees
Celsius.
Overall, low to moderate confidence in 18Z TAF package. With a
shallow marine inversion and weak onshore flow, stratus and fog
will likely impact coastal TAF sites this afternoon and tonight.
However confidence in timing of impacts, extent of impact and
flight category is low. IFR/LIFR conditions could impact coastal
sites south of Point Conception this afternoon then all coastal
sites overnight.
KLAX...low confidence in 18Z TAF. Moderate confidence in VFR
conditions persisting through this evening. For tonight, moderate
confidence in return of stratus/fog, but low confidence in timing
and flight category.
KBUR...high confidence in 18Z TAF. VFR conditions are anticipated
through the TAF period.
&&
.MARINE...22/230 AM...
For the Outer Waters, moderate confidence in current forecast. Low
end Small Craft Advisory (SCA) level winds will likely continue
across western sections of the waters through late tonight while
seas build to near 10 feet (possibly reaching SCA levels). For
Sunday through Wednesday, winds and seas are expected to remain
below SCA levels.
For the Inner Waters, moderate to high confidence in current
forecast. For the waters north of Point Sal, winds and seas are
expected to remain below SCA levels through Wednesday (although
there is a 30% chance of seas reaching SCA levels this afternoon
and evening). For the waters south of Point Conception, winds and
seas are expected to remain below SCA levels through Wednesday.
Some dense fog, with visibility one nautical mile or less, will
continue to impact the coastal waters through tonight.
&&
.FIRE WEATHER...
22/400 PM.
An approaching upper level trough of low pressure will bring
increasing southeast to southwest flow across the region this
weekend. The strongest winds will continue to be focused across
the mountains, santa clarita valley, and Antelope Valley where
gusts between 25 and 40 mph will be common. These areas will also
generally see humidities in the 7 to 15 percent range during the
day with poor recoveries at night. As a result, elevated fire
danger will continue across the above mentioned areas through the
weekend, with brief critical fire weather conditions in the LA
county mountains. Already seeing a few stations in the LA county
mountains reaching brief critical fire conditions this afternoon
as single digit humidities have combined with southerly winds
gusting up to 35 mph. At lower elevations, the increasing onshore
flow will bring a slight cooling trend with increasing humidities
through the weekend.
Mid level subtropical moisture will bring a slight chance of
showers to areas south of Point Conception late Sunday into Monday
morning. Any rainfall that does fall is expected to be light,
generally less than a tenth of an inch. More significant
precipitation is possible later next week, sometime in the
Thursday to Friday time frame but there is considerable
uncertainty in timing and strength with this system.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect through Sunday evening For
zones 34-35. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Sunday For
zones 670-673. (See LAXMWWLOX).
&&
PUBLIC...Sirard
FIRE...Gomberg
AVIATION...RAT
MARINE...Sirard
SYNOPSIS...Munroe
weather.gov/losangelesHazardous weather outlook, Oct 22, 6:00 AM PDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT OCT 22 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT OCT 22 2016 THE HAZARDOUS WEATHER OUTLOOK WILL NO LONGER BE ISSUED BEGINNING NOVEMBER 14, 2016. PLEASE REFER TO THE AREA FORECAST DISCUSSION (AFDLOX) FOR HAZARD INFORMATION. THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY PATCHY DENSE FOG WILL AFFECT PORTIONS OF THE CENTRAL COAST THIS MORNING. VISIBILITY ONE QUARTER MILE OR LESS AT TIMES. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR LIGHT RAIN ACROSS LOS ANGELES, VENTURA AND SANTA BARBARA COUNTIES...MAINLY SOUTH OF POINT CONCEPTION SUNDAY NIGHT INTO MONDAY. RAINFALL TOTALS WILL BE VERY LIGHT BUT ROADS COULD BE SLICK. A MORE SIGNIFICANT STORM SYSTEM COULD AFFECT THE FORECAST AREA BY THURSDAY AFTERNOON THROUGH FRIDAY...AND ONCE AGAIN LATE NEXT WEEKEND. THIS WILL BE A WARM STORM SYSTEM SO NOT ANTICIPATING ANY WINTER DRIVING CONDITIONS IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 9:00 PM PDT | Dense Fog Advisory | LOX | 8 hr |
Nearby
Beach Hazards Statements in California, 2016Every beach hazards statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.